Yes I've already posted that when I was on conventional antipsychotics because they caused some cognitive confusion and dilation of the pupils people did make remarks like that. Right now its difficult because the experimental antipsychotic agent I take under my psychiatrist's supervision comes in white granules that are mixed into water so when I take it I do get a few stares. If its goes further I just say "its my medication". The nastiest remark I ever got was when I was on Clozaril which made me feel quick sedated and knocked out and I had a common cold and a runny nose and someone said to their girlfriend "that guy is obviously coming off heroin". Sometimes people should keep their ignorant thoughts to themselves. At the local supermarket once a long while back an employee said (I was a bit sedated from medication and also not feeling well after having had a tooth filled) "what's wrong? Did you forget to take your medication?" (odd in that I always took it as prescribed). The next day the store after obviously taken action the same person drove by in their car and said in a threatening manner "I hope you don't see me alone sometime". Thankfully I didn't and I never had remarks from any other employees in that store like that again. Sometimes it can be ignored and sometimes one can take constructive action within the law and sometimes educating people helps as well.
I seem to get that glazed look about me when ever my meds have been changed, I must admit I was more aware of it than those around me, I would say to my friends and family I look stoned, I hated it. They all were too nice and said no you look fine but I know how it looked.
Sh*t I wish mine was caused from meds, mine was always there and teachers in school constantly complained about how I looked like I was in another world.
This has happened to me too. Some old meds I was on made my pupils really big, and some ppl I went to school with thought I was a tweaker. One day I said something about my meds and them making my pupils big, and they were like, "oh, we thought u did meth or something." WTF?! lol
Yeh, they think I do coke.lol. My eyes are always low, too, so people think i'm high when im not....People have to realize that the world is bigger that what they think: meaning their knowledge is never gonna equate to the true knowledge of God. They're hardly educated, themselves, and wanna diagnose someone as if they were qualified. lamo! This is the strangest, but funniest truth i've seen over the past few year. Not only those with no ged, but, those with no highschool experience at all. But suddenly they're doctor House.
Becuz my eyes are low and slightly red, and i'm sniffing....stupid, try allergies. But its mostly due to what someone already feel about you...though its false, it fits they're understanding of you. deception!
Actually I'd almost rather tell people I'm on drugs or have taken drugs than have them know about my mental illness...people seem more sympathetic and understanding that way oh okay hes just stoned or rolling and whatknot or he used to use poor thing thats a traumatic expreince and they leave it at that instead of thinkin wow hes just like that....
how could anybody be that way???? and damn thats messed up ect
its also easier when you explaining congantive problems and depression,....
I used to use drugs so now I'm not the same anymore VS I'm just crazy in genral no substance made me that way
its happened a couple times
sometimes with my mom she'd ask cuz my eyes were diolated and stuff
like I'd been abusing stimulants
one time I was getting highly stressed at work
(this was back when I was working 2-3 years ago)
anyways I think the stress made me a tad manic
I must have been pretty bubbly cuz
a guy came through asked me if I was on extascy.......
There was another time where
I started having heavy anxiety and getting paranoid so I took extra medication
I think it was a mistake tho
I was hanging out with my ex and some friends and since they all had been drinking and smoking they just said man she is wasted I was really embaressed
I know what you mean - I just got put on Abilify and it chills me WAY down. I feel glassy all of the time now. I do feel better since I came down from mania (I was manic for over a month - causing the necessity for Abilify....), and I'm ...well, not manic (not sure what this state is but it's DEFINITELY not manic).
I find it easier to tell people that I used to have a drinking problem than "I have Bipolar Disorder".... then THEIR eyes glass over and treat me like I have a mental retardation, I am contagious, or I am a raving lunatic....
....so you don't know where to buy weed??? ........... LOL
Funny thing is I never got asked if I was high or anything on Geodon and it actually got rid of my drugged up look. I just have it now again because they swapped me to Abilify and have me only taking like half a 5mg tablet every day. I don't know if the higher dose of it would get rid of it like the Geodon did or what.
I've usually told people before that my eyes are bloodshot because I don't get enough sleep a lot of the time which is actually true.
Hey! I take Abilify now (5mg) and have that experience. Try taking it at night rather than during the day. It's helped me a lot.
I couldn't sleep at all with taking in the AM, by the time I got home I was wired but dead during the day. My son (10 yrs old) even told me my eyes looked funny. Now I take it at night and I am sleeping about 5-6 hours (which is an improvement big time), and feel better - more settled during the day.
yeah that be the best thing to do...i would say that to them or let it go....
Moodstabliers really put me out of synch.
I talked to people and it appear I was on delay time.
Things got really stupid.
I'm so embarrassed that I don't want to go back to meet them.
I ran away to avoid them.